Header

UZH-Logo

Maintenance Infos

Characterisations of function spaces of generalized smoothness


Farkas, W; Leopold, H G (2006). Characterisations of function spaces of generalized smoothness. Annali di Matematica Pura ed Applicata, 185:1-62.

Statistics

Citations

Dimensions.ai Metrics
73 citations in Web of Science®
72 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 24 Oct 2014
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Language:English
Date:2006
Deposited On:24 Oct 2014 11:39
Last Modified:21 Sep 2018 21:18
Publisher:Springer
ISSN:0373-3114
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s10231-004-0110-z
Other Identification Number:merlin-id:4461

Download

Download PDF  'Characterisations of function spaces of generalized smoothness'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 814kB
View at publisher